# SDR EISA08138

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Aft Body
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ON.  CLEANED LOOP CONNECTORS.  (X)
